Doctor insights on:
Naprelan Allergy Medication
Naproxen allergy: Naproxen (Midol, Aleve, Naprelan) is a nonsteroidal anti-Inflammatory drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: https://www.drugs.com/naproxen.html ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Absolutely not: If you are allergic to one, it is almost certain you are allergic to both. ...Read more
What are the: symptoms? It could be rather an adverse drug reaction to aspirin and not a true allergy. If you do have true allergic reaction to aspirin, you better avoid all the NSAIDs , including naproxen, as you may very well develop a reaction later. Follow up with your allergist, or see one if you haven't already, check acaai.org or aaaai.org for an allergist in your area, best wishes ...Read more
I'm taking Aleve (naproxen) for mild knee injury. while getting allergy shots will it minimize reactions? Can it mask reactions? Should I let my allergist know?
My wife has developed a sudden allergy to nsaids and can no longer take naproxen, ponstan etc for severe period pain. Are there alternatives?
Acetaminophen: Acetaminophen is available over the counter. Other pain medications will require a prescription. Consider using a birth control method to suppress periods. If she does not have periods then the pain will not come. Birth control pills, nuvaring, the depoprovera shot and Mirena (levonorgestrel) iud are all options. ...Read more
Possible naproxen allergy? Increased bp, heart rate, intense red itch tops of feet, arms, torso. Went to dr, ekg&bp normal by arrival. Didn't link Aleve use until today, used in frequently in past.
Quite possibly: The reaction you describe certainly sounds like an allergic reaction to something you ingested , possibly the aleve (naproxen). Nonsteroidal anti-inflammatory drugs (nsaids) are fairly allergenic, and you develop an allergy to something at any point. So if the timeline to your symptoms fits with aleve (naproxen) ingestion, i would be highly suspicious. Try Benadryl (diphenhydramine) for acute relief of current symptoms. ...Read moreSee 2 more doctor answers
Allergy medications: I suppose you refer to seasonal allergic rhino conjunctivitis treatment, which we commonly refer to as seasonal allergy symptoms including spring. You can try otc antihistamine. However, those are weak medications. If you are still symptomatic, you might want to see your doctor to get stronger and more efficient medications. ...Read more
Allegra (fexofenadine): If you are referring to over-the-counter antihistamines than Allegra (fexofenadine) is considered one of the most non-sedating on the market. Airline pilots can take this medication while flying so it has been proven to be non-sedating. Other non-sedating antihistamines include Zyrtec and Claritin (loratadine). ...Read more
Try Melatonin: If you use Benedryl or some other OTC allergy medication to fall asleep once in awhile it won't hurt you. However, its not a perfect solution. These medications change your sleep architecture. You don't get the right balance of each stage of sleep to feel rested. You may feel hung-over in the morning. A better solution would be Melatonin. You can buy it a healthfood store. Sulingual is best ...Read more